# SDR FXGA201807311816

- Difficulty date: July 31, 2018
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N9056R
- Make and model: Doug DC-6A
- Aircraft serial: 45498
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Te Flap
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFED SKIN ON RT FLAP UPPER SKIN AT W/STA 370R.  THE RIGHT HAND FLAP UPPER SKIN WAS FOUND CHAFED ON THE LEADING EDGE SECTION AT W/STA 370R.  REMOVE DAMAGE IN A RACE TRACK SHAPE AND REPAIR PER A&B OHM FIGURE 13-47A.  USE NAS1097AD RIVETS INSTEAD OF AN426AD RIVETS.
